# SDR P5CA9600234

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Condition Motor
- Part number: 63030006
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START AFTER PUSH BACK, RETURNED TO BLOCKS.  REMOVED AND REPLACED NR 2 FUEL CONDITION MOTOR PER MM 76-11-04.
